【Designated Class 2 Drugs】NORSHIN ef200 Headache and Physiological Pain Specific Medicine 8 Capsules
● Contains ibuprofen 200 mg ● Liquid ibuprofen dissolves quickly and is very effective for headaches and menstrual cramps.
●Because it does not contain sleeping ingredients, you don't have to worry about meeting or driving when taking it.
●Because it has no caffeine, it can be taken before going to bed.
Headache, menstrual pain (physiological pain), low back pain, toothache, sore throat, joint pain, muscle pain, neuralgia, stiff shoulder, pain after tooth extraction, bruising, ear pain, fracture pain, numbness pain, external pain relief can also be relieved chills and fever
Please take it on an empty stomach as much as possible, and take it at an interval of 6 hours.
Adults (over 15 years old) 1 capsule, 2 times a day
Not allowed under the age of 15
(1 capsule) Ibuprofen・・・ 200mg
The additives contained polysorbate 80, sodium hydroxide, gelatinized succinate, xylitol, D-sorbitol and red No. 102 as additives.
1. The following people are prohibited from using (1) People who have allergic symptoms due to this medicine or the ingredients of this medicine.
(2) People who suffer from asthma after taking this medicine or other antipyretic analgesics or cold medicines.
(3) Children under the age of 15.
(4) Pregnant women within 12 weeks after the expected date of delivery.
2. Do not take any of the following while taking this medicine Other antipyretic analgesics, cold medicines, sedatives
3. Do not drink alcohol before or after taking it
4. Please do not use it for a long time
1. The following persons should consult a doctor or pharmacist before taking it (1) Those who are receiving treatment from a doctor or dentist.
(2) Women who are pregnant or breastfeeding.
(3) Breastfeeding people.
(4) The elderly.
(5) People who have allergic reactions caused by drugs.
(6) People with heart disease, kidney disease, liver disease, systemic lupus erythematosus, mixed connective tissue disease (7) People with the following diseases.
Suffering from duodenal ulcer, ulcerative colitis, Crohn's disease
2. If you have any of the following symptoms after taking this medicine, stop taking the medicine immediately and consult your doctor, pharmacist , stomatitis, heartburn, upset stomach, gastrointestinal bleeding, abdominal pain, diarrhea, bloody stool 2. Nervous system dizziness, cardiovascular arrhythmia, shortness of breath Hemostasis, bleeding, back pain, excessive hypothermia, insensitivity and confusion
In mucocutaneous syndrome (Stevens-Johnson syndrome) with a high fever, severe symptoms such as rash/redness and burn-like blisters develop on the skin all over the body and on the mucous membranes of the mouth and eyes.
Toxic epidermal necrolysis (Lear syndrome)
Liver dysfunction may occur with fever, itching, rash, jaundice (yellowing of the skin, white eyes), brown urine, general fatigue, loss of appetite, etc.
Kidney disease may present with fever, rash, decreased urine output, swelling all over the body, dull aches all over the body, arthralgia (painful joints), diarrhea, etc.
Severe headache, fever, nausea/vomiting, etc. may occur with aseptic meningitis. (Especially in people treated for lupus or mixed connective tissue disease.)
Symptoms such as respiratory asthma, nosebleeds, bleeding teeth, fever, pale skin and mucous membranes, tiredness, palpitation, shortness of breath, malaise and dullness, hematuria.
3. After taking 3-4 times, if the symptoms still do not improve, please stop taking and consult a doctor
【Storage and Handling Precautions】
(1) Store in a cool and dry place, avoid direct sunlight.
(2) Please keep it out of the reach of children.
(3) Do not replace other containers. (This could lead to abuse or altered quality.)
(4) Do not take the product after the expiration date.